# SDR 08FDEA04234

- Difficulty date: October 6, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 311N51931
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON I/B FWD SKIN PANEL ASSY, HAS CORROSION ON INNER AND OUTER SURFACE. REMOVED AND REPLACED NR 2 PYLON I/B FWD SKIN PANEL ASSY IAW SRM 51-40-02 AND   DRAWING 311N5002. CORROSION DETERMINED TO BE OUT OF LIMITS IAW SRM 54-50-01. THIS  REPAIR IS CLASSIFIED AS A CATEGORY "A" MAJOR REPAIR WITH NO FOLLOW UP TRACKING   REQUIREMENTS.
